Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 26.

Chhaibi, Reda; Hovhannisyan, Emma; Najnudel, Joseph; Nikeghbali, Ashkan; Rodgers, Brad (2019). The limiting characteristic polynomial of classical random matrix ensembles. Annales Henri Poincare, 20(4):1093-1119.

Chhaibi, Reda; Najnudel, Joseph; Nikeghbali, Ashkan (2017). The circular unitary ensemble and the Riemann zeta function: the microscopic landscape and a new approach to ratios. Inventiones Mathematicae, 207(1):23-113.

Najnudel, Joseph; Nikeghbali, Ashkan; Rouault, Alain (2016). Limit theorems for orthogonal polynomials related to circular ensembles. Journal of Theoretical Probability, 29(4):1199-1239.

Féray, Valentin; Méliot, Pierre-Loïc; Nikeghbali, Ashkan Mod-ϕ Convergence : normality zones and precise deviations. Edited by: Féray, Valentin; Méliot, Pierre-Loïc; Nikeghbali, Ashkan (2016). Cham, Switzerland: Springer.

Kowalski, Emmanuel; Najnudel, Joseph; Nikeghbali, Ashkan (2015). A characterization of limiting functions arising in Mod-* convergence. Electronic Communications in Probability, 20(79):online.

Kreher, Dörte; Nikeghbali, Ashkan (2015). A new kind of augmentation of filtrations suitable for a change of probability measure by a strict local martingale. Statistics and Probability Letters, 104:94-101.

Delbaen, Freddy; Kowalski, Emmanuel; Nikeghbali, Ashkan (2015). Mod-$\phi$ convergence. International Mathematics Research Notices, 2015(11):3445-3485.

Kardaras, Constantinos; Kreher, Dörte; Nikeghbali, Ashkan (2015). Strict local martingales and bubbles. Annals of Applied Probability, 25(4):1827-1867.

Barhoumi-Andréani, Yacine; Hughes, Christopher; Najnudel, Joseph; Nikeghbali, Ashkan (2015). On the number of zeros of linear combinations of independent characteristic polynomials of random unitary matrices. International Mathematics Research Notices, 2015(23):12366-12404.

Harper, Adam J; Nikeghbali, Ashkan; Radziwiłł, Maksym (2015). A Note on Helson’s conjecture on moments of random multiplicative functions. In: Pomerance, Carl. Analytic number theory : in honor of Helmut Maier's 60th birthday. Cham: Springer, 145-169.

Méliot, Pierre-Loïc; Nikeghbali, Ashkan (2015). Mod-Gaussian convergence and Its applications for models of statistical mechanics. In: Donati-Martin, Catherine; Lejay, Antoine; Rouault, Alain. In Memoriam Marc Yor - Séminaire de Probabilités XLVII. Cham, Switzerland: Springer, 369-425.

Najnudel, Joseph; Nikeghbali, Ashkan (2014). On a flow of operators associated to virtual permutations. In: Donati-Martin, Catherine; Lejay, Antoine; Rouault, Alain. Séminaire de Probabilités XLVI. Cham, Switzerland: Springer, 481-512.

Nikeghbali, Ashkan; Platen, Eckhard (2013). A reading guide for last passage times with financial applications in view. Finance and Stochastics, 17(3):615-640.

Bourgade, Paul; Najnudel, Joseph; Nikeghbali, Ashkan (2013). A unitary extension of virtual permutations. International Mathematics Research Notices, 2013(18):4101-4134.

Barbour, Andrew D; Kowalski, Emmanuel; Nikeghbali, Ashkan (2013). Mod-discrete expansions. Probability Theory and Related Fields, 2013:1-35.

Hughes, Christopher; Najnudel, Joseph; Nikeghbali, Ashkan; Zeindler, Dirk (2013). Random permutation matrices under the generalized Ewens measure. Annals of Applied Probability, 23(3):987-1024.

Najnudel, Joseph; Nikeghbali, Ashkan (2013). The distribution of eigenvalues of randomized permutation matrices. Annales de l'Institut Fourier, 63(3):773-838.

Nikeghbali, Ashkan; Zeindler, Dirk (2013). The generalized weighted probability measure on the symmetric group and the asymptotic behavior of the cycles. Annales de l'Institut Henri Poincaré (B) Probabilities et Statistiques, 49(4):961-981.

Coculescu, Delia; Jeanblanc, Monique; Nikeghbali, Ashkan (2012). Default times, no-arbitrage conditions and changes of probability measures. Finance and Stochastics, 16(3):513-535.

Coculescu, D; Nikeghbali, Ashkan (2012). Hazard processes and martingale hazard processses. Mathematical Finance, 22(3):519-537.

Maples, Kenneth; Nikeghbali, Ashkan; Zeindler, Dirk (2012). On the number of cycles in a random permutation. Electronic Communications in Probability, 17:20.

Najnudel, J; Nikeghbali, Ashkan (2012). On some universal sigma-finite measures related to a remarkable class of submartingales. Stochastic Processes and their Applications, 122(4):1582-1600.

Coculescu, Delia; Nikeghbali, Ashkan (2012). Hazard Processes and Martingale Hazard Processes. Mathematical Finance, 22(3):519-537.

Cheridito, Patrick; Nikeghbali, Ashkan; Platen, Eckhard (2012). Processes of class sigma, last passage times, and drawdowns. SIAM Journal on Financial Mathematics, 3(1):280-303.

Najnudel, Joseph; Nikeghbali, Ashkan (2011). On some properties of universal sigma-finite measures associated with a remarkable class of submartingales. Publications of the Research Institute for Mathematical Sciences, 47(4):911-936.

Coculescu, Delia; Nikeghbali, Ashkan (2010). Filtrations. In: Cont, Rama. Encyclopedia of Quantitative Finance. Chichester, UK: Wiley & Sons, 1-5.

This list was generated on Sun Sep 22 10:17:11 2019 CEST.